Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Zero and coefficient inequalities for hyperbolic polynomials

Autor
Rubió-Massegú, J.; Diaz-Barrero, J.L.; Rubio, P.
Tipus d'activitat
Article en revista
Revista
Journal of inequalities in pure and applied mathematics
Data de publicació
2006-03
Volum
7
Número
1
Pàgina inicial
1
Pàgina final
6
Repositori
http://hdl.handle.net/2117/24534 Obrir en finestra nova
URL
http://www.emis.de/journals/JIPAM/images/166_05_JIPAM/166_05.pdf Obrir en finestra nova
Resum
In this paper using classical inequalities and Cardan-Viète formulae some inequalities involving zeroes and coefficients of hyperbolic polynomials are given. Furthermore, considering real polynomials whose zeros lie in Re(z)>0, the previous results have been extended and new inequalities are obtained.
Citació
Rubió-Massegú, J.; Diaz-Barrero, J.L.; Rubio, P. Zero and coefficient inequalities for hyperbolic polynomials. "Journal of inequalities in pure and applied mathematics", Març 2006, vol. 7, núm. 1, p. 1-6.
Paraules clau
Hyperbolic polynomials, Inequalities for polynomials with real zeros, Inequalities in the complex plane, Zeroes and coefficients
Grup de recerca
COSDA-UPC - COmpositional and Spatial Data Analysis
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius